A Logic Approach for Exceptions and Anomalies in Association Rules.
Mathware & soft computing, Tome 15 (2008) no. 3
Cet article a éte moissonné depuis la source Proyecto DML-E: Biblioteca Digital de Matemáticas
@article{MSC_2008_2008_1_a17,
author = {Delgado, M. and Ruiz, M. D. and S\'anchez, D.},
title = {A {Logic} {Approach} for {Exceptions} and {Anomalies} in {Association} {Rules.}},
journal = {Mathware & soft computing},
pages = {285-295},
year = {2008},
volume = {15},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MSC_2008_2008_1_a17/}
}
TY - JOUR AU - Delgado, M. AU - Ruiz, M. D. AU - Sánchez, D. TI - A Logic Approach for Exceptions and Anomalies in Association Rules. JO - Mathware & soft computing PY - 2008 SP - 285 EP - 295 VL - 15 IS - 3 UR - http://geodesic.mathdoc.fr/item/MSC_2008_2008_1_a17/ LA - en ID - MSC_2008_2008_1_a17 ER -
Delgado, M.; Ruiz, M. D.; Sánchez, D. A Logic Approach for Exceptions and Anomalies in Association Rules.. Mathware & soft computing, Tome 15 (2008) no. 3. http://geodesic.mathdoc.fr/item/MSC_2008_2008_1_a17/